Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 6, 2012, 9:11 PM CDT for Pushmataha County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 9:11 PM CDT (02:11 UTC)
- Expired
- Jul 6, 2012, 10:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 135 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.2 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 2303 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
729
WWUS84 KTSA 070211
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT FRI JUL 6 2012
OKZ049-070300-
PUSHMATAHA OK-
911 PM CDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PUSHMATAHA
AT 912 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF NASHOBA TO 10 MILES SOUTHEAST OF
NASHOBA TO 14 MILES EAST OF CLOUDY...MOVING WEST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...CORINNE...
RATTAN...CLOUDY...FINLEY...SNOW...NASHOBA...STANLEY...OLETA AND
CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3417 9544 3430 9551 3454 9550 3463 9518
3450 9504 3424 9504 3424 9505 3424 9514
3417 9515
TIME...MOT...LOC 0212Z 070DEG 8KT 3453 9521 3440 9507
3425 9505
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 6, 6:26 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jul 6, 6:26 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 626 PM CDT FRI JUL 6 2012 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. GUSTY WINDS/LOWER VISIBILITIES IN AND NEAR ISOLATED THUNDERSTORMS ACROSS PARTS OF NORTHWEST AR AND SOUTHEAST OK THROUGH 02Z. SLIGHTLY BETTER CHANCES AND COVERAGE OF THUNDERSTORMS EXPECTED SATURDAY AFTERNOON...AND WILL CARRY VCTS AT KFSM FOR NOW. MAINLY VFR CONDITIONS THROUGHOUT THE PERIOD...EXCEPT NEAR SHOWERS/STORMS. && .PREV DISCUSSION... /ISSUED 331 PM CDT FRI JUL 6 2012/ DISCUSSION... ISOLATED SHOWERS AND THUNDERSTORMS HAVE FORMED OVER WESTERN ARKANSAS WITHIN A PLUME OF DEEPER MOISTURE THAT IS WORKING WESTWARD. GIVEN THE LARGE T/TD SPREADS IN PLACE THIS AFTERNOON STRONG WIND GUSTS WILL BE POSSIBLE WITH EVEN THE WEAKER SHOWERS. THIS ACTIVITY WILL BE SHORT LIVED AFTER SUNSET. MOISTURE LEVELS WILL CONTINUE TO INCREASE SATURDAY...AND AS AFTERNOON CONVECTIVE TEMPS ARE REACHED...THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE A BIT MORE SATURDAY AFTERNOON AND EVENING. THE MORE NOTICEABLE CHANGE IN THE WEATHER PATTERN BEGINS ON SUNDAY AS THE CENTRAL U.S. UPPER HIGH BEGINS TO DEVELOP FURTHER WEST...AND A DEEPENING EASTERN U.S. TROUGH PUSHES A FRONTAL BOUNDARY TOWARD THE SOUTHERN PLAINS. THIS ALONG WITH PERSISTENT AXIS OF DEEP MOISTURE WILL MAINTAIN SCATTERED SHOWERS AND THUNDERSTORMS...WITH COVERAGE INCREASING ALONG THE EVENTUAL FRONTAL BOUNDARY POSITION MONDAY INTO TUESDAY. TEMPERATURES WILL EVENTUALLY COOL...BUT NOT BEFORE ANOTHER HOT AND HUMID DAY SATURDAY AND POSSIBLY SUNDAY. THE MORE NOTICEABLE COOL OFF WILL ARRIVE ON MONDAY...WITH TEMPS NEAR NORMAL FOR MUCH OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 76 101 76 98 / 10 10 20 30 FSM 75 101 75 97 / 10 20 20 40 MLC 72 98 74 94 / 10 20 20 30 BVO 70 102 73 98 / 10 10 20 30 FYV 69 97 71 93 / 10 20 20 40 BYV 71 97 73 96 / 10 20 20 50 MKO 74 98 73 96 / 10 20 20 30 MIO 72 100 72 97 / 10 10 20 40 F10 72 99 73 95 / 10 20 20 30 HHW 73 97 75 95 / 10 20 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...18
Hazardous weather outlook, Jul 6, 4:47 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 447 PM CDT FRI JUL 6 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 447 PM CDT FRI JUL 6 2012 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...VERY LIMITED. AREA...NORTHWEST ARKANSAS AND FAR EASTERN OKLAHOMA. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... HOT WEATHER CONTINUES THIS AFTERNOON WITH HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES ACROSS MOST OF THE REGION. THE HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES DURING THE AFTERNOON HOURS WILL COMBINE WITH DRY AND CURED VEGETATION TO YIELD A LIMITED FIRE DANGER TODAY. WINDS ARE FORECAST TO BE LIGHT...WHICH WILL LIMIT THE WILDFIRE SPREAD POTENTIAL. ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE LATE AFTERNOON AND IMPACT MAINLY NEAR THE HIGHER TERRAIN OF NORTHWEST ARKANSAS AND EXTREME EASTERN OKLAHOMA. A SMALL NUMBER OF THESE STORMS COULD PRODUCE DAMAGING DOWNBURST WINDS...BUT THE THREAT WILL BE EXTREMELY LOCALIZED. THE STORMS WILL ALSO PROVIDE LOCALIZED RELIEF FROM THE HEAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED DUE TO THE BRIEF AND ISOLATED NATURE OF ANY SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE THIS WEEKEND AND EARLY NEXT WEEK. MOISTURE WILL LIFT UP INTO THE REGION FROM THE GULF COAST AS THE UPPER RIDGE BREAKS DOWN. THEN...A FRONT WILL PUSH INTO THE REGION FROM KANSAS AND MISSOURI SUNDAY INTO MONDAY. TEMPERATURES WILL ALSO FALL BELOW NORMAL FOR A FEW DAYS NEXT WEEK AS A RESULT. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 6, 6:35 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT FRI JUL 6 2012
ARZ001-070000-
BENTON AR-
635 PM CDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 635 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HILL TOP...
MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...WALNUT HILL...HILL TOP...ROGERS...PEA RIDGE...AVOCA
AND GARFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3627 9410 3650 9425 3650 9395 3639 9389
TIME...MOT...LOC 2335Z 071DEG 7KT 3643 9400Special weather statement, Jul 6, 9:11 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT FRI JUL 6 2012
OKZ049-070300-
PUSHMATAHA OK-
911 PM CDT FRI JUL 6 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PUSHMATAHA
AT 912 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF NASHOBA TO 10 MILES SOUTHEAST OF
NASHOBA TO 14 MILES EAST OF CLOUDY...MOVING WEST AT 10 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...CORINNE...
RATTAN...CLOUDY...FINLEY...SNOW...NASHOBA...STANLEY...OLETA AND
CLAYTON LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3417 9544 3430 9551 3454 9550 3463 9518
3450 9504 3424 9504 3424 9505 3424 9514
3417 9515
TIME...MOT...LOC 0212Z 070DEG 8KT 3453 9521 3440 9507
3425 9505The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:33 AM CDT | Special Weather Statement | TSA | Craig | 27 min |
| Jul 7, 2:36 PM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Jul 7, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 58 min |
| Jul 7, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 58 min |
| Jul 7, 3:56 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 64 min |
| Jul 7, 5:00 PM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Jul 7, 5:14 PM CDT | Special Weather Statement | TSA | Latimer | 31 min |
| Jul 7, 1:07 PM CDT | Special Weather Statement | TSA | Crawford | 23 min |
| Jul 7, 1:27 PM CDT | Special Weather Statement | TSA | Crawford | 48 min |
| Jul 7, 1:52 PM CDT | Special Weather Statement | TSA | Crawford | 38 min |
| Jul 7, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 52 min |
| Jul 7, 2:22 PM CDT | Special Weather Statement | TSA | Sebastian | 23 min |
| Jul 7, 2:28 PM CDT | Special Weather Statement | TSA | Washington | 47 min |
| Jul 7, 2:44 PM CDT | Special Weather Statement | TSA | Sebastian | 46 min |
| Jul 7, 2:50 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 40 min |
| Jul 7, 3:05 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 47 min |
| Jul 7, 3:24 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 66 min |
| Jul 7, 4:25 PM CDT | Special Weather Statement | TSA | Carroll | 35 min |
| Jul 7, 4:31 PM CDT | Special Weather Statement | TSA | Benton | 29 min |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.